It was was only working for 4 hours so the doctor gave me Trazadone to help me get more sleep.It helps but sometimes I wake up at 3:45 and can't go back to sleep.I'm on Viibryd and I only take 5 mg a day.Could it be the Viibryd?Thanks
Hello mograce1. I have taken both. Restoril and Trazodone. Trazodone is perscribed off label to help as a sleep aid. Its first and formost an antidepressant. I doubt that the Viibryd is the cause of your waking. Restoril is a benzodiazepine created just for sleep. Dalmane is another. I doubt Trazodone is going to give you any serious relief as its much weaker than the Restoril. I currently use Mirtazapine (Remeron) off label for my insomnia. Regards, pledge
As the previous reply stated..Restoril/temazepam is a benzodiazepine for sleep..I feel it is a good choice..if not used every night Halcion has a very short half life and is a miserable drug..memory loss...
Dalmane is useful but has a long half life and leaves you groogy in the morning Restoril is between these two..I took it twice a week when working 2 12 hour overnight shifts on weekends..and it worked well for me
I personally like trazodone..50mg at night for sleep..but it can leave you groogy the next day..and have noted many people at this site had unfavorable outcomes with it
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jan 2010 • 2 answers
Posted 11 Feb 2012 • 5 answers
Posted 24 Apr 2012 • 11 answers
Posted 17 Jun 2012 • 3 answers
Posted 10 Feb 2013 • 1 answer